# SDR ASAA2017010819533

- Difficulty date: January 8, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U14
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION BS 312-328, RBL12.  ACFT GROUNDED.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02.
